# SDR DALA2024012200926

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 12,013 hours, 1,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Fod
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:605. CORRECTIVE ACTION: CLEARED DEBRIS FROM DOOR. OPS CHECK GOOD. (0162301)
